Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have got coper t inserted. Started getting late periods. Severe acne problems and white discharge. What are the findings?

I m 29 have a 1.5 yr old boy, and have got coper t iud inserted around a yr back. Off late, I have started getting late periods for the last 2 times.. I have always had a white discharge problem which gives unpleasant smell. After the iud use, I am also experiencing severe acne problem which was earlier limited to 2-3 around periods.. Now I get acne all through the month..pls help
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

All your problems seems secondary to your Hormonal IUD(Copper T)
Get evaluated for PID(Infection) by you Gynaec doctor,
Go for urine examination & sonography Pelvis.
you can choose another option for family plannig & remove copper T if problem is severe.
Answered: Thu, 27 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor